File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Razumikhin method and exponential stability of hybrid stochastic delay interval systems

TitleRazumikhin method and exponential stability of hybrid stochastic delay interval systems
Authors
KeywordsBrownian Motion
Exponential Stability
Interval Matrix
M-Matrix
Markov Chain
Razumikhin Method
Issue Date2006
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 2006, v. 314 n. 1, p. 45-66 How to Cite?
AbstractThis paper deals with the exponential stability of hybrid stochastic delay interval systems (also known as stochastic delay interval systems with Markovian switching). The known results in this area (see, e.g., [X., Mao, Exponential stability of stochastic delay interval systems with Markovian switching, IEEE Trans. Automat. Control 47 (10) (2002) 1604-1612]) require the time delay to be a constant or a differentiable function and the main reason for such a restriction is due to the analysis of mathematics. The main aim of this paper is to remove this restriction to allow the time delay to be a bounded variable only. The Razumikhin method is developed to cope with the difficulty arisen from the nondifferentiability of the time delay. © 2005 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156801
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
References

 

DC FieldValueLanguage
dc.contributor.authorMao, Xen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorGao, Hen_US
dc.date.accessioned2012-08-08T08:44:01Z-
dc.date.available2012-08-08T08:44:01Z-
dc.date.issued2006en_US
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 2006, v. 314 n. 1, p. 45-66en_US
dc.identifier.issn0022-247Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156801-
dc.description.abstractThis paper deals with the exponential stability of hybrid stochastic delay interval systems (also known as stochastic delay interval systems with Markovian switching). The known results in this area (see, e.g., [X., Mao, Exponential stability of stochastic delay interval systems with Markovian switching, IEEE Trans. Automat. Control 47 (10) (2002) 1604-1612]) require the time delay to be a constant or a differentiable function and the main reason for such a restriction is due to the analysis of mathematics. The main aim of this paper is to remove this restriction to allow the time delay to be a bounded variable only. The Razumikhin method is developed to cope with the difficulty arisen from the nondifferentiability of the time delay. © 2005 Elsevier Inc. All rights reserved.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_US
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_US
dc.subjectBrownian Motionen_US
dc.subjectExponential Stabilityen_US
dc.subjectInterval Matrixen_US
dc.subjectM-Matrixen_US
dc.subjectMarkov Chainen_US
dc.subjectRazumikhin Methoden_US
dc.titleRazumikhin method and exponential stability of hybrid stochastic delay interval systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.jmaa.2005.03.056en_US
dc.identifier.scopuseid_2-s2.0-28844481520en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-28844481520&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume314en_US
dc.identifier.issue1en_US
dc.identifier.spage45en_US
dc.identifier.epage66en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridMao, X=7402841531en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridGao, H=7402971422en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats